# SDR AALA20161129007

- Difficulty date: November 21, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 51,964 hours, 25,354 cycles
- System (JASC): 4960 · APU Controls
- Part: Switch
- Condition: Faulty
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. APU EXPERIENCED HUNG START. NO EGT RISE OBSERVED. RIGHT PACK WAS OPERATING AT THE TIME. CABIN WAS INUNDATED WITH FUEL FUMES. REMOVED AND REPLACED CENTRIFUGAL SWITCH IAW AMM 49-60-01. OPERATIONAL CHECK GOOD.
